# SDR DALA2025030401698

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 85,169 hours, 37,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 L2 DOOR STRAP HANGING DOWN. CORRECTIVE ACTION: RE-ATTACHED VELCRO LANYARD, OPS CK NMRL. NON RII LIST REF TOPP ( 40-30-05). (7134444)
